# SDR SWAA2021062934113

- Difficulty date: March 25, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND AFT CORNER SCUFF PLATE CRACKED / WELDED AFT CARGO SCUFF PLATE ON BACKSHOP WORK ORDER 40611 8300 0001 PER SWA EA 1-A53-2076 REV 11
